# SDR ASAA0180199

- Difficulty date: June 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 1562
- Location: Discharged
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, RIGHT OVERWING EMERGENCY EXIT LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHT THEN OPERATED PROPERLY.  (M)
